Researcher Page

사진
Oum, Sang-il (엄상일)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
Combinatorics, discrete mathematic, Graph theory, matroid theory, Structural graph theory and related problems
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

    Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; et al, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

    2
    Online Ramsey theory for a triangle on F-free graphs

    Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; et al, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

    3
    TREE PIVOT-MINORS AND LINEAR RANK-WIDTH

    Dabrowski, K. K.; Dross, F.; Jeong, J.; et al, ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v.88, no.3, pp.577 - 583, 2019-09

    4
    Improper colouring of graphs with no odd clique minor

    Kang, Dong Yeap; Oum, Sang-Ilresearcher, COMBINATORICS PROBABILITY & COMPUTING, v.28, no.5, pp.740 - 754, 2019-09

    5
    Tangle-Tree Duality: In Graphs, Matroids and Beyond

    Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

    6
    Defective Colouring of Graphs Excluding A Subgraph or Minor

    De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

    7
    Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

    Brignall, Robert; Choi, Hojin; Jeong, Jisu; et al, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

    8
    Chi-boundedness of graph classes excluding wheel vertex-minors

    Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; et al, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

    9
    Vertex-minors and the Erdos-Hajnal conjecture

    Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

    10
    A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

    Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

    11
    Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

    Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

    12
    CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

    Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

    13
    An FPT 2-Approximation for Tree-Cut Decomposition

    Kim, Eun Jung; Oum, Sang-ilresearcher; Paul, Christophe; et al, ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

    14
    Partitioning H-minor free graphs into three subgraphs with no large components

    Liu, Chunhung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.128, pp.114 - 133, 2018-01

    15
    The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

    Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

    16
    Rank-width: algorithmic and structural results

    Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

    17
    Even-cycle decompositions of graphs with no odd-K-4-minor

    Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

    18
    Chi-boundedness of graph classes excluding wheel vertex-minors

    Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; et al, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

    19
    Majority colourings of digraphs

    Kreutzer, S; Oum, SIresearcher; Seymour, P; et al, ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2, 2017-05

    20
    CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

    Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0